# SDR UHLA2013081000363

- Difficulty date: August 10, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 23,641 hours, 13,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  RT SEAT TRACK EXTENSION UPPER PLATE AT FR 86.  R & R RT SEAT TRACK.
